# SDR UALA2013041102493

- Difficulty date: April 10, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 51,863 hours, 6,286 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 33
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DET FAN 1 CARGO FWD FORWARD CARGO COMPARTMENT SMOKE DETECTOR FAN NR 1 FAILURE.  REPLACED LOWER CARGO SMOKE DETECTORS PER MM 26-16-01.  ACCOMPLISHED CONFIG CHECK OK AND OPERATIONAL CHECK PER MM.  NO MSGS.  SYSTEM PASSED.  REMOVED PLACARD.
